MathSciNet Relay Station
MathSciNet bibliographic data
MR760548 (86j:94047) 94A60 (11T71 68P25 68Q25)
Goldwasser, Shafi; Micali, Silvio Probabilistic encryption. J. Comput. System Sci. 28 (1984), no. 2, 270–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement